ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > Blogs > The Unbearable Heaviness of Being
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Ramblings from a very disturbed mind
Rate this Entry

The consequenses

Posted 02-29-08 at 01:11 PM by Ethereal
As I said in the introduction post, I've been prescribed 80 mg Ritalin a day (Two 40 mg slow release capsules, which I find don't work as good as the pills, but my shrink refuses to switch), but I keep overdosing- I use up a whole month's worth of Ritalin in a week. This month, I even lied and said I was going on vacation (which I actually am, but not for 2 weeks), and had to get my prescription filled a week earlier. This means I have to go through 4 weeks without my meds.

I'm desperate for something to help me focus on my study and make me take control over my eatig disorder, which the Ritalin does, so I bought Ephedra (it's illegal in Norway, but I know a guy who sells it, but it's really expensive). It works, but not half as good as Ritalin.

My goal for april is to fill my prescription in the end of march, and take the precribed dose-two capsules a day. Abusing my meds have big consequenses, without a stimulant I can't study, not even for 10 minutes, and I lose control over my relationship with food (I binge, and either purge, or over-exercise and fast for a few days afterwards).

I've managed to kick two addictions (I tend to get addicted to everything), nicotine and caffeine, I'm able to kick this too. It's the most important aspect of my life right now, I can't afford not to make it.
Facebook Twitter Submit "The consequenses" to Digg Submit "The consequenses" to del.icio.us Submit "The consequenses" to StumbleUpon Submit "The consequenses" to Google
Views 1048 Comments 2 Email Blog Entry
« Prev     Main     Next »
Total Comments 2

Comments

  1. Old
    Impulsivity is 1 of the 3 parts of ADHD/ADD. This can come out as "impulse" taking of medication. e.g. take 2 more aspirins b/c it will make my headache go away faster. It can cause problems.

    Some people find that learning mindfulness techniques can help calm impulsiveness (and the anxiety for a fast solution that might accompany it).

    To go two weeks with no meds sounds harsh.
    Posted 03-02-08 at 09:59 PM by QueensU_girl QueensU_girl is offline
  2. Old
    Ethereal's Avatar
    I've thought about learning mindfulness techniques, but haven't gotten that far. Do you have any good links?
    Posted 03-02-08 at 10:03 PM by Ethereal Ethereal is offline
 
Total Trackbacks 0

Trackbacks


All times are GMT -4. The time now is 04:12 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums